Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2012, Article ID 303492, 10 pages
http://dx.doi.org/10.1155/2012/303492
Letter to the Editor

Cusp Forms in 𝑆 πŸ’ ( Ξ“ 𝟎 ( πŸ’ πŸ• ) ) and the Number of Representations of Positive Integers by Some Direct Sum of Binary Quadratic Forms with Discriminant βˆ’ πŸ’ πŸ•

Department of Mathematics, Faculty of Arts and Sciences, Fatih University, Buyukcekmece, 34500 Istanbul, Turkey

Received 20 August 2011; Accepted 15 September 2011

Copyright © 2012 Barış Kendirli. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Tekcan and O. Bizim, β€œOn the number of representations of positive integers by quadratic forms as the basis of the space S4(Γ0(47),1),” International Journal of Mathematics and Mathematical Sciences, no. 9–12, pp. 637–646, 2004. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  2. T. Miyake, Modular Forms, Springer, Berlin, Germany, 1989.
  3. B. Kendirli, β€œCusp Forms in S4(Γ0(79)) and the number of representations of positive integers by some direct sum of binary quadratic forms with discriminant −79,” Bulletin of the Korean Mathematical Society. In press.
  4. http://math.fatih.edu.tr/~bkendirli/Announcements.htm.